A member asked:

On antibiotics(oframax 250 injection) since 4 days for typhoid, fever has subsided but still passing black stools, should i be worried?

A doctor has provided 1 answer
Dr. Stuart Hickerson answered

Specializes in Family Medicine

I would let your provider know about your symptoms. The black stools are concerning.

Answered Feb 13, 2015

3.2k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

Is azithromycin the only antibiotic to be used for typhoid fever ?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...